# SDR VNAA2020052099920

- Difficulty date: May 20, 2020
- Submitted: May 20, 2020
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10131
- Aircraft time: 39,505 hours, 29,479 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: B0530021BF
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 20L BETWEEN FS 310-349 CORRODED. LOCATED AND DRILLED FABBED STRINGER SECTION IAW CRJ700 SRM 51-40-11-001-001-A01.  INSTALLED STRG20L BETWEEN 310-349 IAW CRJ700 SRM 51-42-06-001-001-A01, AND 51-42-21-001-001-A01.
